Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 828721, 7 pages
http://dx.doi.org/10.1155/2014/828721
Research Article

Existence and Uniqueness of Positive Solutions for a Fractional Switched System

1Department of Mathematics, Zhengzhou University, Zhengzhou, Henan 450001, China
2Department of Mathematics and Physics, Anyang Institute of Technology, Anyang, Henan 455000, China

Received 25 January 2014; Accepted 11 March 2014; Published 13 April 2014

Academic Editor: Xinan Hao

Copyright © 2014 Zhi-Wei Lv and Bao-Feng Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We discuss the existence and uniqueness of positive solutions for the following fractional switched system: ( ); , where is the Caputo fractional derivative with , is a piecewise constant function depending on , and , ], . Our results are based on a fixed point theorem of a sum operator and contraction mapping principle. Furthermore, two examples are also given to illustrate the results.